MathSciNet Relay Station
MathSciNet bibliographic data
MR2557416 34K50 (34K40 60H10 60H99)
Bao, Haibo; Cao, Jinde Existence and uniqueness of solutions to neutral stochastic functional differential equations with infinite delay. Appl. Math. Comput. 215 (2009), no. 5, 1732–1743.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement